# SDR CALA2017081802739

- Difficulty date: August 18, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N842UA
- Make and model: Airbus A319-131
- Aircraft serial: 1569
- Aircraft time: 52,719 hours, 22,415 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Fwd Aft Lav
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT ATT. REPORTED A BURNING RUBBER SMELL NEAR THE FWD AFT LAV. GALLEY POWER SWITCH WAS SWITCH SHUT OFF AND SMELL DISSIPATED. ACCOMPLISHED CHK PER AMM05-51-10-200-801C1. ALL ELECTRICAL EQUIPMENT WAS OPERATED IN AFT CABIN AND GALLEYS. CHECKED CABIN AND GALLEYS AND BOTH AFT LAVS ALL CHECKED OK.
